Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: If Lithium makes me *more* anxious... ed_uk

Posted by cache-monkey on November 12, 2005, at 19:49:02

In reply to Re: If Lithium makes me *more* anxious... cache-monkey, posted by ed_uk on November 12, 2005, at 16:59:41

Hi Ed,

Yeah, I tried Trileptal last month. It was a pretty bad experience. It made me more depressed and super cognitively dulled. (Way more than Depakote, even...) My pdoc wants to try low-dose Lexapro and then add an anti-manic if necessary at this point.

I'm one week into the Lex at this point at 2.5 mgs/day. I went through a period of feeling worse, but now I think I'm about back to where I started. I'm hoping that the upward trend continues. It's early still, but I'm always worried about getting worse on an AD after a horrible experience with Serzone last year.

Anyway, thanks as always for your input.

Best,
cache-monkey

> Hi CM,
>
> Have you ever tried Trileptal? I know you didn't like Depakote or the APs.
>
> Kind regards
>
> Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:577931
URL: http://www.dr-bob.org/babble/20051112/msgs/578100.html